# SDR AALA20041157

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug MD 83
- Aircraft serial: 53188
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY PATH LIGHTS AT SEAT 14DEF INOPERATIVE.  FOUND CONNECTOR DISCONNECED AT SIDEWALL SEAT 14DEF.  RECONNECTED CONNECTOR FOR EMERGENCY PATH LIGHTS AT SEAT 14DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
